# SDR SWAA2021081191813

- Difficulty date: July 6, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN BOTTOM LAYER OF HOLE AT RBL 45.5 SEAT TRACK AT BS-727B. ; / [01] REMOVED FASTNERS IN H BRACKET BS 727B RBL 45.5 PER SRM 51-40-02-OG-0; [02] ET INSPECTED HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  CAL ID ATS1645 N600; [03] COMPLETED H-BRACKET REMOVAL PRIOR TO NDT OPEN HOLE INSPECTION; [04] UPDATED MEASUREMENTS TABLE; [05] VERIFIED MEASUREMENT TABLE; [06] FINAL HOLE SIZE MEASURED AT .246' USING BALL GAUGE ATS S829EZ-H3-1; CALIPER ATS1317;S/N:NSN;DUE 06/2022; [07] VERIFIED FINAL HOLE SIZE.; [08] LOCATED AND DRILLED NEW STRAP P/N 146A5342-26 AT BS 727B RBL 45.5 WL207 IAW SRM 51-40-05-OG-0; [09] OK TO INSTALL NEW STRAP P/N 146A5342-26; [10] VERIFIED STEPS 8 AND 9 OK TO INSTALL; [11] INSTALLED NEW STRAP IAW SRM 51-40-02-OG-0; [12] INSTALLED NEW STRAP IAW SRM 51-40-02-OG-0; [13] COMPLETED INSTALLATION OF STRAP P/N 146A5342-26 AT BS 727B RBL 45.5 WL207 IAW SRM 51-40-02-OG-O; [14] COMPLETED INSTALLATION OF STRAP P/N 146A5342-26 AT BS 727B RBL 45.5 WL207 IAW SRM 51-40-02-OG-O AND SB 737-53-1296; [15] UPDATED INSTALLATION REFERENCE TO INCLUDE SERVICE BULLETIN; [16] VERIFIED INSTALLATION OF STRAP P/N 146A5342-26 AT BS 727B RBL 45.5 WL207 IAW SRM 51-40-02-OG-O AND SB 737-53-1296; [17] COMPLETE

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing Special Attention Service Bulletin 737-53-1296](https://openairdocs.org/service-documents/boeing/sb-737-53-1296.md). Cited as "SB 737-53-1296". OpenAirDocs has a copy
